Posted by katie tkm on October 13, 2002, at 22:34:33
In reply to Re: side effects of MAOI's, posted by Bobbiedobbs on October 4, 2002, at 0:30:34
thanks for telling me about your experiences. it was good to know.
i think the nardil is really working for me - i just can't help wondering if parnate might have less side effects. i guess i can't exactly predict my response from other people's side effects because we/they're all so different.
i'm on week 6 and hanging in there with fatigue, constipation,insomnia and sexual disturbances. it's not too bad. so many other side effects have faded i hope that these will go too - and not in 4 months as some articles suggest!
i've read about taking vitamin B6 with nardil because it can cause a depletion. SOMEWHERE i read that it might be a good idea to separate the B6 and nardil dose to increase the vitamin absorption (because nardil blocks B6 absorption mostly at the same time when it is being absorbed??). like so many of the snippets i remember from hours of reading on the net i can't find the info again!!!
do you know anything about this separating when you take B6 and nardil issue?
anyway i hope you are doing ok.